# SDR SWAA2020042043280

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXIT IDENT. EMERGENCY LIGHT INOP / RELAMPED AND PERFORMED GOOD TEST OF DOOR IR EXIT IDENTIFIER LIGHT PER WDM 33-51-21 AND AMM 33-51-01-960-801. 60059U 18APR20
